# SDR C2XA04BT088

- Difficulty date: August 12, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145ER
- Aircraft serial: 145019
- Aircraft time: 15,186 hours, 13,337 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 3605409009
- Part serial: 0436
- Condition: Bypassing
- Location: Lt Spoilers
- Part time: 11,751 hours, 8,889 cycles
- Stage of operation: CR
- How discovered: C
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

BTV LOG SQUAWK LEFT SPOILER REMAINED OPEN IN FLIGHT AFTER SPEED BRAKE LEVER WAS RETURNED TO CLOSE POSITION.  THIS LEAD TO UNCOMMANDED LEFT ROLL OF AIRCRAFT ALONG WITH SPOILER FAIL MESSAGE.  REMOVED AND REPLACED LEFT SPEED BRAKE ACTUATOR IAW EMB MM 27-62-02.  OPS CHECK GOOD.
